MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC MEDI-TRACE CADENCE; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

CARDINAL HEALTH 200, LLC MEDI-TRACE CADENCE; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 22550R
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the pads were placed on patient and it began smoking.There was no patient harm reported.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history records (dhrs) were reviewed, and no abnormal process conditions were present during the manufacturing of the product, or the subassemblies that could have led to the reported condition as described by the customer.The dhr review shows that all acceptance criteria inspections were within acceptable limits during the production process.The device was received for evaluation.Visual inspection showed no damage to the product.There are no soot marks, burn marks or any other mark indicating an issue with the wire set or the presents of wire fibers.The wires were inspected, and no damage was noted to the wires.There do not appear to be any pin holes in the foam.No hair or other debris appears to be present in the sample.Testing was performed on the electrode set and indicated that the wires are good and there is no disruption or damage to the wires.The sample was also put through 3 shocks at 360j, there were no sparks, no smoke, no burn, no issues during the testing.The results of the manufacturing facility investigation were unable to attribute any potential root causes associated with the manufacture of the product therefore no corrective or preventative actions are required at this time.We will continue to monitor reports and take actions as applicable.

Brand Name
MEDI-TRACE CADENCE
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
2 ludlow parkway
chicopee MA 01022
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key23610049
Report Number1423537-2025-00472
Device Sequence Number9111877
Product Code MKJ
UDI-Device Identifier20192253017585
UDI-Public(01)20192253017585(17)270701(10)518406X
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P190007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number22550R
Device Catalogue Number22550R-
Device Lot Number518406X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAmerican Indian Or Alaskan Native